# SDR EISA20000231

- Difficulty date: December 22, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 63,565 hours, 44,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 28732
- Condition: Inoperative
- Location: L1 Door
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 ENTRY DOOR EMERGENCY LIGHT INOP IN EMERGENCY MODE.  REMOVED AND REPLACED LIGHT ASSEMBLY.
